3 doctors weighed in:

Can pegintron and ribavirin tx for hep c cause neurological tics?

3 doctors weighed in
Dr. Jamie Berkes
Internal Medicine - Hepatology
1 doctor agrees

In brief: Yes

Interferon can cause neurotoxicity.
If you have new neurological symptoms, you should notify you doctor immediately for evaluation.

In brief: Yes

Interferon can cause neurotoxicity.
If you have new neurological symptoms, you should notify you doctor immediately for evaluation.
Dr. Jamie Berkes
Dr. Jamie Berkes
Thank
Dr. Sidney Vinson
Internal Medicine - Gastroenterology

In brief: Perhaps

Nerve damage or neuropathy would be common.
I suppose a tic could occur but much less likely to be related. Lots of other meds can cause tics such as antipsychotics or anti-nausea meds. Reglan (metoclopramide) or Metoclopramide would be the classic example.

In brief: Perhaps

Nerve damage or neuropathy would be common.
I suppose a tic could occur but much less likely to be related. Lots of other meds can cause tics such as antipsychotics or anti-nausea meds. Reglan (metoclopramide) or Metoclopramide would be the classic example.
Dr. Sidney Vinson
Dr. Sidney Vinson
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors